# SDR DHL2005743500

- Difficulty date: January 8, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65564418
- Condition: Cracked
- Location: Fuselage
- Part time: 38,340 hours, 25,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 950F,S29R KEEL BEAM LWR CHORD CRACKED IN VERT LEG LWR RADIUS APPROX 4 INCHES.  JACKED AND SHORED A/C REMOVED FLOOR SUPPORT, STR CLIPS, GUSSET, WING TO BODY FAIRINGS, STR 30 STA 950-950A, STR 29R STA 950-1009 AND INTERCOSTAL. CUT HOLE IN SKIN 950A-950B MAT ID STR 30 BAC1498-146 PO NR 90506949 ,HAT SECTION BAC 1498-131, KEEL BEAM CHORD 65-56441-8, FILLER .180 2024T3 PO 9304989,-3 REPAIR DOUBLER .100 2024T3 PO 00442440,-5 REPAIR DOUBLER .080 2024T3 PO 00331565. FAB`D, LOCATED, DRILLED, AND TRIMMED PARTS. ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW EA PD 27-53-121,PD 27-53-122,B727 SRM 51-10-2,51-30-2,51-50-1,M/M 27-51-22. REMOVED JACKING AND SHORING.
